# SDR NWAA081426314

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 38,480 hours, 4,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FLOOR LEVEL ESCAPE PATH LIGHTING FROM ROW 51 TO ROW 61 AIRCRAFT LEFT SIDE WOULD NOT ILLUMINATE.  MAINTENANCE FOUND AN ELECTRICAL CONNECTOR AT ROW 61 THAT HAD COME UNDONE, RECONNECTED AND ALL OPS NORMAL.
